2 doctors weighed in:
What are the effects of diphenhydramine od?
2 doctors weighed in

Dr. Robert Woods
Psychiatry
1 doctor agrees
In brief: Dangerous Effects
Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention.
If you suspect Diphenhydramine overdose, contact emergency services (911). There is an antidote that can be administered by medical professionals in the emergency room.

In brief: Dangerous Effects
Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention.
If you suspect Diphenhydramine overdose, contact emergency services (911). There is an antidote that can be administered by medical professionals in the emergency room.
Dr. Robert Woods
Dr. Robert Woods
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors